# SDR AALA201709069022

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 48,283 hours, 17,859 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Part time: 76,901 hours, 33,084 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR OF DIRTY SOCK, EXHAUST ODOR.  STRONGEST DURING DESCENT AT AROUND 6000 FT.  FOUND THE APU OIL OVERSERVICED, CORRECTED BUT ODOR STILL EXISTS. REPLACED THE APU IAW CARD 26L31049005 AND ACCOMPLISHED TASK CARD 26L00021004 FOR DECONTAMINATION.  NO CABIN ODOR AT COMPLETION . ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  THE AIRCRAFT WAS GROUNDED.
